Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793908
A. Casajus, “Another characterization of the Owen value without the additivity axiom”, THEORY AND DECISION, vol. 69, 2010, pp. 523-536.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Owen value"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung